# SDR ASOA2016053114906

- Difficulty date: May 31, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 20,939 hours, 13,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR VERY DIFFICULT TO OPEN AFTER FLIGHT.  OPS CHECK OF THE CABIN DOOR CHECK GOOD AFTER SEVERAL CYCLES.  NO FURTHER DEFECT NOTED AT THIS TIME.  REF AMM 52-11-00.
